i am 31 weeks pregnant and currently taking just a little less than a 1/4 of a film of 8mg suboxone. i would like to successfully get off the films in 2 weeks or less but im terrified of withdrawl because I have been through it before when i quit methadone cold turkey at 50mg a day 4 and a half years ago. I know that it is not good for me to be takin this while pregnant and i do not want my newborn to suffer any withdrawl or addiction. my question is how bad will i withdrawl and for how long? also, will my newborn still be effected by withdrawl or addiction to suboxone if i quit in a week or so and she is not due till nov. 9th? am i making the right decision by getting off before she is born and how will it effect her?
11 Sep 2011
sweetheart, this is not a judgment and I don't know how long you have been taking suboxone, but usually it is recommended that mothers to be take subutex, instead of suboxone as it doesn't have the naloxone in it. This is one problem, the second is, if you should have to have a cksection soon, subs will block opiate based pain killers and the anesthesiologist needs to know you are on it. Subs needs to be tapered off of, that is another problem here and the final one is yes, the baby could be affected by withdrawal whether you stop now, or taper off, if you stop now, wd will be in utero, and the baby may suffer. Please, I beg you tell your dr as soon as possible about the subs use. Not a judgment, I am concerned for both of you. There is no real way to see how the baby has been affected up to now, but the dr will probably advise you to go ahead and see a pediatrician used to handling babies born to opiate dependent mothers to be.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... Subutext as soon as I found out I was pregnant but I am now 27 weeks along and my doc dosent want me to stop taking it because of the effects of ...
3 answers • 8 Oct 2010
How can I get my question to him thru this forum. I really want help tearing off suboxone. I have been on it for 10 months and started at one 8mg ...
3 answers • 16 Aug 2011
Last night was 60hrs since my last dose of 40mgs of norco I could not stop moving and hurting I didn't know what to do so I took a small piece ...
4 answers • 5 Jan 2012